The 37 Military Hospital is conducting an investigation into the cause of the death of three little siblings allegedly linked to the use of a spray, Topstoxin, which contains aluminium –phosphide, as its active ingredient.
A source close to the Hospital told the Ghana News Agency (GNA) that the parents of the children, who were admitted for ill health, last Friday, the day of the incident, had, however, been discharged.
Media reports say the children, nine-month-old twin girls and their two-year-old brother, died hours after one of their parents had sprayed the agro-chemical in their room to check crawling insects.
The parents are said to have followed the labelling instructions, which instructed users to stay away from the fumigated area, for at least five hours use.
It is suspected that they, however, indigested the deadly substance used for fumigation for the control of insects in stored grain, processed food and feeds.
The substance, also known as A1P, is used as a pesticide.
|Disclaimer: Opinions expressed here are those of the writers and do not reflect those of Peacefmonline.com. Peacefmonline.com accepts no responsibility legal or otherwise for their accuracy of content. Please report any inappropriate content to us, and we will evaluate it as a matter of priority.|